Averages of the counting function of a quasiregular mapping

P. Mattila University of Helsinki, Helsinki, Finland S. Rickman University of Helsinki, Helsinki, Finland

TBD mathscidoc:1701.331560

Acta Mathematica, 143, (1), 273-305, 1977.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:50 uploaded by actaadmin ] [ 260 downloads ] [ 0 comments ] [ Cited by 14 ]
@inproceedings{p.1977averages,
  title={Averages of the counting function of a quasiregular mapping},
  author={P. Mattila, and S. Rickman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203250727366269},
  booktitle={Acta Mathematica},
  volume={143},
  number={1},
  pages={273-305},
  year={1977},
}
P. Mattila, and S. Rickman. Averages of the counting function of a quasiregular mapping. 1977. Vol. 143. In Acta Mathematica. pp.273-305. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203250727366269.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved